When my psychiatrist of 22 years retired,I had to switch to a state payed psychiatrist, a nice competent doctor but he can't afford to spend more than ten minutes with each patient.His main concern was getting me off of the high dose of Valium that I'd started raising on my own to try to get through the death of my father, and my being a middle aged man who had always been so dependent on his now dead parents. I was taking up to 60 mgs. day.The new psychiatrist thought that the Buspar would help me get through the withdrawal of cutting back on Valium. He also stopped the anti-depressant combo of Zoloft and Effexor I had been on for over six years.His thinking was that Lexapro would help with the depression and GAD I have. It's now around eight weeks and I still feel terrible fear, and have a lack of enjoyment in things like movies, music,reading walking my dogs that I did enjoy at this time last year. I intend to ask him next time why he made the switch,but I am afraid of going back to square one in starting a new set of meds. My guess is he's trying to find anything to get me off the Valium, but I swear it's the only thing that makes me feel calm and functional.
Thanks for reading.
Thanks for reading.
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...